# SDR CALA2013112693262

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 47,369 hours, 10,193 cycles
- Engine: Pwa PW4084
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 71
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACK INOPERATIVE, UPPER FLOW CONTROL VLV DEFER CLOSED & LOWER VLV WILL NOT OPEN, UNABLE TO RESET.  REPLACED LOWER FLOW CONTROL VLV IAW AMM.
